Cauchy problem for semilinear parabolic equations with initial data in Hps(Rn) spaces.

Título inglés Cauchy problem for semilinear parabolic equations with initial data in Hps(Rn) spaces.
Título español Problema de Cauchy para ecuaciones parabólicas semilineales con datos iniciales en espacios Hps(Rn).
Autor/es Ribaud, Francis
Organización Equ. Anal. Math. Appl. Univ. Marne La Vallee, Marne La Vallee, Francia
Revista 0213-2230
Publicación 1998, 14 (1): 1-46, 20 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We study local and global Cauchy problems for the Semilinear Parabolic Equations ∂tU - ΔU = P(D) F(U) with initial data in fractional Sobolev spaces Hps(Rn). In most of the studies on this subject, the initial data U0(x) belongs to Lebesgue spaces Lp(Rn) or to supercritical fractional Sobolev spaces Hps(Rn) (s > n/p). Our purpose is to study the intermediate cases (namely for 0 < s < n/p). We give some mapping properties for functions with polynomial growth on subcritical Hps(Rn) spaces and we show how to use them to solve the local Cauchy problem for data with low regularity. We also give some results about the global Cauchy problem for small initial data.
Clasificación UNESCO 120220
Palabras clave español Problema de Cauchy ; Ecuaciones parabólicas ; Espacios de Sobolev ; Valores iniciales
Código MathReviews MR1639271
Código Z-Math Zbl 0910.35065
Icono pdf Acceso al artículo completo